# SDR ASAA2022091639993

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 55,511 hours, 16,445 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: 0926
- Condition: Faulty
- Location: #1 Engine
- Part time: 66,719 hours, 25,755 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER STARTING ENGINES PUTTING GEN 1 ON THEN GEN 2 ON. IT TOOK GEN 1 OFFLINE. TRIED AGAIN BOTH THE SAME RESULT. BOTH TIMES GEN 1 SHOWED VOLTS AND FREQS, BUT NO AMPS. THEN TRIED GEN 2 ON FIRST THEN GEN 1 AND IT WORKED FINE IN FLIGHT ALL VOLT FREQ AND AMP CHECKS WERE NORMAL. GROUNDED - YES. REMOVED AND REPLACED #1 IDG PER B737-800 AMM 24-11-11.
